Tài liệu tham khảo |
Loại |
Chi tiết |
[2] Bao, T. Q., Mordukhovich, B. S.: Relative Pareto minimizers for multiobjective problems: existence and optimality conditions, Math |
Sách, tạp chí |
Tiêu đề: |
Relative Pareto minimizers for multiobjective problems: existence and optimality conditions |
Tác giả: |
Bao, T. Q., Mordukhovich, B. S |
|
[3] Bao, T. Q., Mordukhovich, B. S.: Extended Pareto optimality in multiobjective problems, Chapter 13 of the book Recent Advances in Vector Optimization (Q. H. Ansari and J.-C. Yao, eds.), 467–516, Springer, Berlin, 2011 |
Sách, tạp chí |
Tiêu đề: |
Recent Advances in Vector Optimization |
Tác giả: |
T. Q. Bao, B. S. Mordukhovich |
Nhà XB: |
Springer |
Năm: |
2011 |
|
[4] Bao, T. Q., Mordukhovich, B. S.: Sufficient conditions for global weak Pareto solutions in multiobjective optimization, Positivity 16 (2012), 579–602 |
Sách, tạp chí |
Tiêu đề: |
Sufficient conditions for global weak Pareto solutions in multiobjective optimization |
Tác giả: |
T. Q. Bao, B. S. Mordukhovich |
Nhà XB: |
Positivity |
Năm: |
2012 |
|
[5] Bao, T. Q., Mordukhovich, B. S.: To dual-space theory of set-valued optimization, Vietnam J. Math. 40 (2012), 131–163 |
Sách, tạp chí |
Tiêu đề: |
To dual-space theory of set-valued optimization |
Tác giả: |
T. Q. Bao, B. S. Mordukhovich |
Nhà XB: |
Vietnam J. Math. |
Năm: |
2012 |
|
[8] Bao, T. Q., Mordukhovich, B. S.: Sufficient optimality conditions for global Pareto solutions to multiobjective problems with equilibrium constraints, J. Nonlinear Convex Anal. 15 (2014), 105–127 |
Sách, tạp chí |
Tiêu đề: |
Sufficient optimality conditions for global Pareto solutions to multiobjective problems with equilibrium constraints |
Tác giả: |
T. Q. Bao, B. S. Mordukhovich |
Nhà XB: |
J. Nonlinear Convex Anal. |
Năm: |
2014 |
|
[9] Bao, T. Q.: Subdifferential necessary conditions in set-valued op- timization problems with equilibrium constraints, Optimization 63 (2014), 181–205 |
Sách, tạp chí |
Tiêu đề: |
Subdifferential necessary conditions in set-valued optimization problems with equilibrium constraints |
Tác giả: |
Bao, T. Q |
Nhà XB: |
Optimization |
Năm: |
2014 |
|
[11] Bednarczuk, E. M.: Berge-type theorems for vector optimization problems, Optimization 32 (1995), 373–384 |
Sách, tạp chí |
Tiêu đề: |
Berge-type theorems for vector optimization problems |
Tác giả: |
E. M. Bednarczuk |
Nhà XB: |
Optimization |
Năm: |
1995 |
|
[15] Bednarczuk, E. M.: Continuity of minimal points with applications to parametric multiple objective optimization, European J. Oper.Res. 157 (2004), 59–67 |
Sách, tạp chí |
Tiêu đề: |
Continuity of minimal points with applications to parametric multiple objective optimization |
Tác giả: |
Bednarczuk, E. M |
Nhà XB: |
European J. Oper.Res. |
Năm: |
2004 |
|
[16] Bednarczuk, E. M.: Stability analysis for parametric vector opti- mization problems, Diss. Math. 442 (2007) |
Sách, tạp chí |
Tiêu đề: |
Stability analysis for parametric vector optimization problems |
Tác giả: |
E. M. Bednarczuk |
Nhà XB: |
Diss. Math. |
Năm: |
2007 |
|
[19] Borwein, J. M.: On the Existence of Pareto Efficient Points, Math |
Sách, tạp chí |
Tiêu đề: |
On the Existence of Pareto Efficient Points |
Tác giả: |
Borwein, J. M |
|
[20] Borwein, J. M., Lewis, A. S.: Partially finite convex programming, Part I: Quasi relative interior and duality theory, Math. Program.57 (1992), 15–48 |
Sách, tạp chí |
Tiêu đề: |
Partially finite convex programming, Part I: Quasi relative interior and duality theory |
Tác giả: |
J. M. Borwein, A. S. Lewis |
Nhà XB: |
Math. Program. |
Năm: |
1992 |
|
[21] Borwein, J. M., Goebel, R.: Notions of relative interior in Banach spaces, J. Math. Sci. 115 (2003), 2542–2553 |
Sách, tạp chí |
Tiêu đề: |
Notions of relative interior in Banach spaces |
Tác giả: |
Borwein, J. M., Goebel, R |
Nhà XB: |
J. Math. Sci. |
Năm: |
2003 |
|
[22] Chicco, M., Mignanego, F., Pusillo, L., Tijs, S.: Vector optimization problems via improvement sets, J. Optim. Theory Appl. 150 (2011), 516–529 |
Sách, tạp chí |
Tiêu đề: |
Vector optimization problems via improvement sets |
Tác giả: |
M. Chicco, F. Mignanego, L. Pusillo, S. Tijs |
Nhà XB: |
J. Optim. Theory Appl. |
Năm: |
2011 |
|
[25] Dolecki, S., El Ghali, B.: Some old and new results on lower semi- continuity of minimal points, Nonlinear Anal. 39 (2000), 599–609 |
Sách, tạp chí |
Tiêu đề: |
Some old and new results on lower semi- continuity of minimal points |
Tác giả: |
Dolecki, S., El Ghali, B |
Nhà XB: |
Nonlinear Anal. |
Năm: |
2000 |
|
[28] Flores-Bazán F., Hernández E., Novo V.: Characterizing efficiency without linear structure: a unified approach, J. Glob. Optim. 41 (2008), 42–60 |
Sách, tạp chí |
Tiêu đề: |
Characterizing efficiency without linear structure: a unified approach |
Tác giả: |
Flores-Bazán F., Hernández E., Novo V |
Nhà XB: |
J. Glob. Optim. |
Năm: |
2008 |
|
[29] Gong, X.H.: Efficiency and Henig efficiency for vector equilibrium problems, J. Optim. Theory Appl. 108 (2001), 139–154 |
Sách, tạp chí |
Tiêu đề: |
Efficiency and Henig efficiency for vector equilibrium problems |
Tác giả: |
Gong, X.H |
Nhà XB: |
J. Optim. Theory Appl. |
Năm: |
2001 |
|
[31] Ha, T. X. D., Optimality conditions for various efficient solutions involving coderivatives: from set-valued optimization problems to set-valued equilibrium problems, Nonlinear Anal. 75 (2012), 1305–1323 |
Sách, tạp chí |
Tiêu đề: |
Optimality conditions for various efficient solutions involving coderivatives: from set-valued optimization problems to set-valued equilibrium problems |
Tác giả: |
Ha, T. X. D |
Nhà XB: |
Nonlinear Anal. |
Năm: |
2012 |
|
[32] Henig, M. I., The domination property in multicriteria optimization, J. Math. Anal. Appl. 114 (1986), 7–16 |
Sách, tạp chí |
Tiêu đề: |
The domination property in multicriteria optimization |
Tác giả: |
Henig, M. I |
Nhà XB: |
J. Math. Anal. Appl. |
Năm: |
1986 |
|
[34] Huy, N. Q., Mordukhovich, B. S., Yao, J. C.: Coderivatives of fron- tier and solution maps in parametric multiobjective optimization, Taiwanese J. Math. 12 (2008), 2083–2111 |
Sách, tạp chí |
Tiêu đề: |
Coderivatives of frontier and solution maps in parametric multiobjective optimization |
Tác giả: |
Huy, N. Q., Mordukhovich, B. S., Yao, J. C |
Nhà XB: |
Taiwanese J. Math. |
Năm: |
2008 |
|
[36] Huy, N. Q., Tuyen, N. V.: New second-order optimality conditions for C 1,1 optimization problems, J. Optim. Theory Appl. (submited) |
Sách, tạp chí |
Tiêu đề: |
New second-order optimality conditions for C 1,1 optimization problems |
Tác giả: |
Huy, N. Q., Tuyen, N. V |
Nhà XB: |
J. Optim. Theory Appl. |
|